Side Effects After Taking Weight Gain Drugs?

Hello wr.wb r nHai, good evening. R nI want to ask about the use of body gain drugs. The beginning of the story of this body fat drug was consumed by my husband because of a prescription from the mantri. Because I am a breastfeeding mother, I have no appetite, so I look very thin. I was told to try to take the drug by my husband. My child is 1 year and 4 months old. And suckling is very strong. So after being told by my husband, I finally tried consuming it. And I became stronger to eat, my scale gradually increased. The names of the drugs are PRONICY 4 cyproheptadine HCI and GRATHAZON dexamethasone 0.5 mg. R nMy first question, can I take these 2 types of drugs because I am a breastfeeding mother? R nAnd the second can I take Carbidu 0.5 Dexamethasone? Why Carbidu, because I was looking for the GRATHAZON Dexamethasone drug at the pharmacy. I was given the drug Carbidu 0.5 Dexamethasone and the pharmacist said the same. That’s all my 2 questions. Please answer, thank you. R nWassalamuallaikum wr.wb

1 Answer:

Hello Fitri, Thank you for the question.


You are strongly not advised to take drugs without a doctor's recommendation. The drugs you mention are not intended for fattening the body. Cyprohetadine is an antihistamine class of drugs used to relieve symptoms of an allergic reaction. This drug is not recommended for long-term consumption unless recommended by a doctor. If you are breastfeeding, you are not advised to take this drug because it can affect the production of the hormone prolactin, which functions to produce breast milk.


Dexamethasone is a corticosteroid class drug that is used to relieve inflammation / inflammation in the body. Corticosteroid drugs are not recommended for long-term use because they can cause a decrease in the immune system. The side effects of this drug are sleep disturbances, headaches, excessive acne, dry skin, thirst, muscle pain, susceptibility to infections, and others. This drug also has the potential to interfere with milk production. This drug does have the side effect of gaining weight because this drug affects the metabolism in the body but this drug is not intended to gain weight.


You should immediately stop using these two drugs that are not according to this medical indication. Do not take medication on the advice of anyone other than a doctor especially if you are breastfeeding.


If you want to gain weight, please read the following articles that can help you: Gain weight to be ideal


Hope this information is helpful.


Dr. Aloisia

: by

Related Question

Pain In The Lower Back, Left Lower Abdomen, And Eyes.?

Pain In The Lower Back, Left Lower Abdomen, And Eyes.?

(12 months ago)

Halodokter. I am Kristin 21 years old with a height of 150cm and a body weight of 63kg. I sometimes experience dizziness and pain in my eye (eye -5) if I close my eyes, it hurts mo... Read more

The Mark On The Child’s Eyes?

The Mark On The Child’s Eyes?

(12 months ago)

. My son is 2 years old, on the edge of the cornea of ​​the eye there is a dull white nodule that looks like a fish egg and the edges appear red. Is the disease dangerous? He o... Read more

Treatment For Lumps That Appear On The Right And Left Sides Of The Neck In A History Of Glandular TB?

Treatment For Lumps That Appear On The Right And Left Sides Of The Neck In A History Of Glandular TB?

(1 year ago)

In the afternoon, I want to ask, I have been treated before, and it has been said to be healed, but now there are lumps appearing on the left and right, already to the doctor, he s... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *